# SDR FDEA201108173308

- Difficulty date: August 17, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,980 hours, 30,914 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller Track
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDOW TAKES ALOT OF FORCE TO CLOSE.  VERY DIFFICULT TO CLOSE. TROUBLESHOOTING.  ADJUSTED THE TRACK ROLLERS IAW MM 56-12-011-5-0.  OPS CKD NORMAL.
